ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Uniqueness theorems for solutions of Painlevé transcendents

Zhang, X. B. and Han, Y. and Xu, J. F. (2016) Uniqueness theorems for solutions of Painlevé transcendents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 51 (4). pp. 70-80. ISSN 00002-3043

[img]
Preview
PDF
Download (2897Kb) | Preview
    Item Type: Article
    Uncontrolled Keywords: meromorphic function; Painlevé transcendents; share value
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Mar 2017 11:53
    Last Modified: 10 Mar 2017 11:53
    URI: http://mathematics.asj-oa.am/id/eprint/2513

    Actions (login required)

    View Item